# SDR HALA20241127338

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 18,770 hours, 3,976 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,875 hours, 2,391 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 LOOP CAUTION. REPEATEDLY (7 TIMES) DURING FLIGHT. GROUND REMOVED AND REPLACED HARNESS FIRE ASSEMBLY (4165KS) TEST OK PER AMM 26-12-61-400-802A. (RQ 19537 NOV/26/2024.  PERFORMED #1ENG RUN. NO FAULTS NOTED. OK FOR SVC.
